Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from sleeping disorder, cold sweats and grumpy. Taking Tramadol not for pain. How do I quit these?

hi i know some 1, that has been taking tramadol for just over a year now, not for pain but mostly for comfort, as a loss to her baby boy and mother within 2 days of each other last year, and now she knows its time to stop for the sake of her family, and deal with the problem in different ways, as of sleeping disorders heat in the body( cold sweats and hot sweats) being grumpy if she hasnt got any, not being able to eat, motivate properly and because theyre so easy to get other peoples presctions for sale it is harder for her to stay away from them. and she is only a young girl at 26 years of age, please doctor can you help
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Tremadol is a good pain killer, but it is a opioid drug and it has very high abuse potential. She is also abusing this drug for about 1 years. As it is an opioid drug, so continuous use must made her dependent on this drug so abrupt cessation of drug will result in withdrawal symptoms. I would advise you to take her to a Psychiatrist for proper opinion for deaddiction. Gradual tapering of the drug is usually advised in cases of tremadol.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 28 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Payman Hajiazim's  Response
Hi there, there are several ways to quit tramadol. One way is to ask her doctor to give some medication to minimize sweating, and rise in blood pressure which happen during the next few weeks and is very bothering. The other way, which is not the best since she is so young, is to ask her doctor to introduce her to a centre to take methadone for several months up to several years. Then they decrease and discontinue methadone gradually. I wish her a good health.
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor